Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Homomorphisms between generalized Verma modules

Author: Brian D. Boe
Journal: Trans. Amer. Math. Soc. 288 (1985), 791-799
MSC: Primary 17B10
MathSciNet review: 776404
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \mathfrak{g}$ be a finite-dimensional complex semisimple Lie algebra and $ \mathfrak{p}$ a parabolic subalgebra. The first result is a necessary and sufficient condition, in the spirit of the Bernstein-Gelfand-Gelfand theorem on Verma modules, for Lepowsky's "standard map" between two generalized Verma modules for $ \mathfrak{g}$ to be zero. The main result gives a complete description of all homomorphisms between the generalized Verma modules induced from one-dimensional $ \mathfrak{p}$-modules, in the "hermitian symmetric" situation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17B10

Retrieve articles in all journals with MSC: 17B10

Additional Information

PII: S 0002-9947(1985)0776404-0
Keywords: Generalized Verma module, homomorphism, standard map, hermitian symmetric space, semi-invariant
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia